Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is Tamoxifen the right treatment for breast lump due to prohormones ?

I am a 26 year old male and I have a breast lump behind my right nipple 15 days after finishing a cycle of prohormones - M-Drol and M1,4ADD. Started taking tamoxifen 20mg/day 5 days ago. Is this the right treatment?
Asked On : Wed, 25 May 2011
Answers:  3 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
ya this is right treatment for this. all of this because of hormonal imbalance, or some medications.
Answered: Wed, 25 May 2011
  User's Response
Thank you for the answer!
Should I increase the dosage to 40mg if no effect is found til the 10th day?

How long should I take it? 30 days?

When should I expect a major improvement and decrease in the size of the lump?
Answered: Wed, 25 May 2011
  User's Response
Do you think I can also start taking FLAX SEED OIL for better fat reduction of this tissue behind my nipple?
(I don't have any fat on my body)
Answered: Wed, 25 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor